MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II FLOW CYTOMETER; COUNTER, DIFFERENTIAL CELL
Catalog Number 338960
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported by the customer that bd facscanto¿ ii flow cytometer sip is clogged with zero events.The following information was provided by the initial reporter: leak checklist summary: 1.Did any liquid leakage or splash or spray come into contact with eyes or mouth or any mucous membrane or non-intact(broken) skin? if no, stop- no further questions required: -no.Patient samples checklist summary: 1.Are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): -yes.2.Was there any delay of treatment due to the issue? (go to question #3): unknown -yes.3.If patient samples were redrawn, was there any change or delay of treatment? (go to question #4): -no.4.Was there any physical harm/injury to the patient due to the issue? (if yes or unknown, go to question #5.If no, no further questions required): -no.5.Provide details - how and to what extent? (go to question #6): -patient samples were not released.6.What is the current medical status? no further questions required: -patient samples were not released.
 
Additional Manufacturer Narrative
Investigation summary: based on the complaint trend, defect trend, dhr, risk analysis, and servicemax, the complaint was confirmed, and the potential cause of erroneous results was determined to be debris in the flow cell.To resolve the issue fse ran stylet through sip and ran startup along with flow cell fill/drain.Fse ran subsequent tests with cab beads and 7 color setup tests.The instrument is functioning as expected.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported by the customer that bd facscanto¿ ii flow cytometer sip is clogged with zero events.The following information was provided by the initial reporter: leak checklist summary: 1.Did any liquid leakage or splash or spray come into contact with eyes or mouth or any mucous membrane or non-intact(broken) skin? if no, stop- no further questions required: no.Patient samples checklist summary: 1.Are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes.2.Was there any delay of treatment due to the issue? (go to question #3): unknown yes.3.If patient samples were redrawn, was there any change or delay of treatment? (go to question #4): no.4.Was there any physical harm/injury to the patient due to the issue? (if yes or unknown, go to question #5 if no, no further questions required): no.5.Provide details - how and to what extent? (go to question #6): patient samples were not released.6.What is the current medical status? no further questions required.: patient samples were not released.

Brand Name
BD FACSCANTO¿ II FLOW CYTOMETER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18812866
Report Number2916837-2024-00017
Device Sequence Number11847927
Product Code GKZ
UDI-Device Identifier00382903389605
UDI-Public00382903389605
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K062087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338960
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer03/26/2024
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date03/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown